# SDR SIMA20190303005

- Difficulty date: March 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 47,217 hours, 39,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14004213603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM INBD SUPPORT CRACKED AT FWD END OF REPLACEMENT PIECE BETWEEN FR47 AND FR48. C/A-REMOVED AND REPLACED RT OMEGA BEAM IAW SRM 53-23-02.
